# SDR RU3A95007

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95
- Make and model: Braero BAE125800A
- Aircraft serial: 258131
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: M4001265
- Condition: Stuck Closed
- Location: Subpanel 'B'
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A, G, H

## Discrepancy

DURING A NORMAL MISSION, THE PILOT AND COPILOT EXPERIENCED A VARIETY OF ANNUNCIATOR LIGHTS THAT WENT FULL BRIGHT FOR NO APPARENT REASON.  DURING THIS EVENT THERE WAS ALSO AN ODOR OF SOMETHING ELECTRICAL HEATING UP.  UPON INVESTIGATION BY MAINTENANCE PERSONNEL, FOUND THAT RELAY 'DA' ON SUBPANEL 'B' HAD STUCK CLOSED CAUSING A REVERSE BIAS TO BE APPLIED TO TWO POWER TRANSISTORS 'YC' AND 'YD' WHICH CAUSED THE COCKPIT LIGHTS TO STAY FULL BRIGHT AND THE TRANSISTORS TO HEAT UP AND PUT OUT A BURNING SMELL IN THE COCKPIT.  (X)
